MedElevator Войти в исследования
← Поиск публикаций

DOI 10.21037/tcr.2019.09.55

Медицинская библиотека · Translational cancer research · 2019

Rivaroxaban treatment for cancer-associated venous thromboembolism in a patient with heparin-induced thrombocytopenia: a case report.

Le Ke-Jia, Yan Yi-Dan, Liu Yang-Xi, Xu Jia-Bo, Cui Min, Gu Zhi-Chun

СтатьяПеревод в очереди

Аннотация

Low molecular weight heparin (LMWH) is the first-line therapy in acute cancer-associated venous thromboembolism (CAT). However, heparin-induced thrombocytopenia (HIT) is a life-threatening adverse drug reaction that occurs in anticoagulation therapy with LMWH. This article reports the case of a 66-year-old Chinese male who received nadroparin 4100IU twice daily for treating CAT. Unfortunately, the epistaxis persisted and the blood count examination revealed serious thrombocytopenia on postoperative day 5. The patient was diagnosed with HIT and thereafter LMWH therapy was replaced with rivaroxaban. During three months follow-up, the patient had a good recovery without recurrent CAT or bleeding.

Для цитирования: Le Ke-Jia, Yan Yi-Dan, Liu Yang-Xi, Xu Jia-Bo, Cui Min, Gu Zhi-Chun. Rivaroxaban treatment for cancer-associated venous thromboembolism in a patient with heparin-induced thrombocytopenia: a case report.. Translational cancer research. 2019. DOI: 10.21037/tcr.2019.09.55.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.